# SDR SWAA2016020148565

- Difficulty date: January 11, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 35,943 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PLATE TOP SURFACE, JUST AFT OF FWD CARGO DOOR CUT OUT CORRODED, AT BS 493.  R & R SIDE PLATE IAW SRM.
